Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

Hydrochlorothiazide and potassium

I am so confused because I have too many issues that can cause the same symptoms.  Recently, my doctor switched me from Valsartan HCTZ to Hydrochlorothiazide plus regular Valsartan for my blood pressure. When I first started it, right away I was having rapid heart beat and shortness of breath so he told me take potassium supplements.  That did help but now I am wondering if I am taking too much potassium.  I starting concentrating on foods with potassium such as bananas and also increased my supplement to two a day instead of one.  Now, lately, on top of the fatigue I was already having (from other issues?) I have been feeling swimmy-headed and having a lot of headaches as well as increased feeling of exhaustion.  I am wondering if I am taking in too much potassium now.  I have so many issues and take so many meds that it is really hard to figure it out.  Even my doctors say I am complicated.  I get so depressed and stressed out trying to figure it out.  Does anybody have any real helpful suggestions?
0 Responses
Sort by: Helpful Oldest Newest

You are reading content posted in the Hypertension Community

Top Healthy Living Answerers
Learn About Top Answerers
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.